# SDR CALA2016041895278

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO SHEAR TIE BS 1562, BETWEEN STRINGER 32R & 33R HAS ELONGATED HOLES.  R & R SHEAR TIE BS 1562 IAW SRM 51-40-02 PARA 4 FIG 6 & DWG 146T1523.
